# SDR PCAA0107069

- Difficulty date: July 14, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 25,162 hours, 28,013 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTING MAINTENANCE VISIT RIGHT SIDE NOSE COMPARTMENT FLOOR CRACKED.  CRACK REPAIRED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD 8-53-3893.  AIRCRAFT RETURNED TO SERVICE.
